# SDR 2006FA0000399

- Difficulty date: March 27, 2006
- Submitted: March 27, 2006
- Operation: General aviation
- Aircraft: N7259M
- Make and model: Cessna 175
- Aircraft serial: 55559
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Part number: 051313211
- Condition: Cracked
- Location: Engine Mount
- Part time: 3,822 hours
- Component: Stringer Assemb, Cessna
- Component part number: 05131324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE UPPER RIGHT ENGINE MOUNT BRACKET, P/N 0513132-11 IN THE 0513132-4 UPPER ENGINE MOUNT STRINGER, CRACKED.  INSPECTION WAS ACCOMPLISHED DUE TO NUMEROUS REPORTS OF THE SAME CONDITION FOUND ON LIKE MODELS OF AIRCRAFT.
